An extension of the Dirichlet prior for the analysis of longitudinal multinomial data

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

An extension of the Dirichlet prior for the analysis of longitudinal multinomial data

TitleAn extension of the Dirichlet prior for the analysis of longitudinal multinomial data
Publication TypeJournal Article
Year of Publication2003
AuthorsGustafson, P, Walker, L
JournalJournal of Applied Statistics
Volume30
Pagination293–310
DOI10.1080/0266476022000030075